Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 12, 2021, 10:20 PM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Santa Rosa County, Florida; George County, Greene County, Mississippi. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2021, 10:20 PM CDT (03:20 UTC)
- Expired
- Jun 12, 2021, 11:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS
The radar
The Mobile radar (KMOB), 31 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 11:06 PM CDT | MARINE TSTM WIND 39 | 1 Nne Pensacola Interna, FL | ASOS STATION KPNS PENSACOLA MEASURED A WIND GUST OF 39 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1616 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.4
The text
As transmitted.
391
WWUS84 KMOB 130320
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
1020 PM CDT Sat Jun 12 2021
ALZ059-261>266-FLZ201>204-MSZ075-076-079-130415-
Mobile Inland AL-Mobile Coastal AL-Baldwin Coastal AL-
Baldwin Central AL-Baldwin Inland AL-Escambia AL-Mobile Central AL-
Escambia Inland FL-Santa Rosa Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Perry MS-Greene MS-George MS-
1020 PM CDT Sat Jun 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE...BALDWIN...SOUTH CENTRAL ESCAMBIA...SANTA ROSA...
ESCAMBIA...GEORGE...EASTERN PERRY AND GREENE COUNTIES UNTIL 1115 PM
CDT...
At 1019 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles south of Riverview to 4 miles southeast of
Downtown Mobile to 4 miles east of Ovett, and moving south at 35 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Pensacola, Prichard, Ferry Pass,
Brent, West Pensacola, Ensley, Daphne, Tillmans Corner, Warrington,
Fairhope, Saraland, Gonzalez, Gulf Shores, Foley, Pace, Milton,
Theodore and Chickasaw.
LAT...LON 3030 8773 3023 8828 3025 8818 3026 8818
3036 8819 3039 8840 3074 8841 3073 8875
3094 8894 3143 8901 3143 8884 3075 8792
3082 8791 3107 8698 3045 8680 3038 8701
3039 8680 3038 8689 3023 8780
TIME...MOT...LOC 0319Z 349DEG 29KT 3097 8704 3064 8800 3146 8896
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 12, 10:15 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 12, 10:15 PM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1015 PM CDT Sat Jun 12 2021 .NEAR TERM /Now Through Monday/...A complex of showers and thunderstorms will continue to move southward across the area this evening and move offshore overnight. The severe threat has decreased along this line with the primary threat being strong wind gusts to 40 mph and frequent lightning. The upper level flow becomes more northerly on Sunday as the upper ridge to the west expands eastward. We will again have to watch for any development to our north that may move into the area later in the day. Otherwise, Sunday will feature a very similar environment to today with showers and thunderstorm increasing in coverage across the area during the late morning and afternoon hours. Deep layer northerly flow will push the showers and thunderstorms in a southerly direction. The main hazards will continue to be frequent lightning and gusty straight line winds. An isolated damaging wind gust cannot be ruled out as the setup will again be favorable for wet microbursts. Hot temps expected again on Sunday with highs in the low to mid 90s. The temps combined with high humidity will send heat index values into the 102-107 range. Lows remain very muggy, in the low to mid 70s inland to upper 70s along the coast. /13 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
In the hours before
Special weather statement, Jun 12, 7:03 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
703 PM CDT Sat Jun 12 2021
ALZ051-053-054-130100-
Clarke AL-Wilcox AL-Choctaw AL-
703 PM CDT Sat Jun 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...CLARKE AND WESTERN WILCOX COUNTIES UNTIL 800 PM
CDT...
At 703 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles south of Panola to 5 miles south of Dug Hill
to near Consul, and moving south at 35 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Thomasville, Butler, Grove Hill, Whatley, Pine Hill, Lisman,
Coffeeville, Pennington, Fulton, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3231 8793 3228 8802 3218 8801 3209 8804
3205 8812 3199 8810 3201 8809 3199 8807
3200 8763 3213 8762 3213 8752 3226 8752
3226 8743 3224 8741 3170 8757 3155 8756
3154 8759 3176 8823 3197 8847 3231 8842
TIME...MOT...LOC 0003Z 016DEG 31KT 3286 8825 3243 8800 3225 8750Special weather statement, Jun 12, 7:18 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
718 PM CDT Sat Jun 12 2021
ALZ059-060-FLZ203-205-130100-
Covington AL-Escambia AL-Okaloosa Inland FL-Santa Rosa Inland FL-
718 PM CDT Sat Jun 12 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN ESCAMBIA...SOUTHWESTERN COVINGTON...NORTHERN OKALOOSA
AND NORTHEASTERN SANTA ROSA COUNTIES UNTIL 800 PM CDT...
At 718 PM CDT, the strong thunderstorm was located 11 miles north of
Baker, or 15 miles north of Crestview, moving southeast at 20 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Crestview, Baker and Laurel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3062 8677 3104 8686 3113 8652 3094 8639
3069 8639
TIME...MOT...LOC 0018Z 312DEG 16KT 3096 8666Special weather statement, Jun 12, 7:54 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
754 PM CDT Sat Jun 12 2021
ALZ051>055-262-MSZ067-076-130145-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Choctaw AL-
Washington AL-Greene MS-Wayne MS-
754 PM CDT Sat Jun 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN MONROE...CHOCTAW...NORTH CENTRAL BALDWIN...
WASHINGTON...CLARKE...SOUTHWESTERN WILCOX...NORTHEASTERN WAYNE AND
NORTHEASTERN GREENE COUNTIES UNTIL 845 PM CDT...
At 753 PM CDT, the strong thunderstorms were located along a line
extending from near Toomsuba to 7 miles southwest of Putnam to 5
miles south of Camden, and moving south at 30 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Jackson, Waynesboro, Thomasville, Butler, Frisco City, Grove Hill,
Chatom, Wagarville, Saint Stephens, Leroy, Uriah, Whatley, Tibbie,
Lisman, Millry, State Line, Buckatunna, Silas, Fruitdale and
Coffeeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3203 8811 3201 8811 3198 8807 3197 8719
3126 8744 3126 8840 3183 8892 3185 8865
3190 8847 3231 8842 3231 8837
TIME...MOT...LOC 0053Z 021DEG 34KT 3243 8856 3193 8810 3192 8731Special weather statement, Jun 12, 8:38 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
838 PM CDT Sat Jun 12 2021
ALZ051>056-059-261-262-MSZ067-076-130230-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Conecuh AL-
Choctaw AL-Escambia AL-Washington AL-Mobile Inland AL-Greene MS-
Wayne MS-
838 PM CDT Sat Jun 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...NORTHEASTERN MOBILE...SOUTHWESTERN CHOCTAW...
NORTHWESTERN BALDWIN...WASHINGTON...CLARKE...NORTHWESTERN ESCAMBIA...
SOUTHERN WILCOX...CENTRAL CONECUH...EASTERN WAYNE AND NORTHEASTERN
GREENE COUNTIES UNTIL 930 PM CDT...
At 838 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles northeast of Crandall to 8 miles northeast of
Saint Stephens to 4 miles east of Beatrice, and moving south at 30
mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Monroeville, Jackson, Thomasville, Frisco City, Grove Hill, Chatom,
McCullough, Peterman, Wagarville, Saint Stephens, Leroy, Deer Park,
Uriah, Whatley, Tibbie, Mount Vernon, Calvert, Millry, Castleberry
and Excel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3191 8793 3196 8699 3116 8694 3104 8793
3130 8864 3188 8854 3189 8848 3190 8847
3211 8845
TIME...MOT...LOC 0138Z 357DEG 27KT 3202 8844 3163 8796 3173 8713Special weather statement, Jun 12, 9:22 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
922 PM CDT Sat Jun 12 2021
ALZ052-053-055>057-059-261>266-FLZ201-203-MSZ067-075-076-078-079-
130330-
Clarke AL-Monroe AL-Conecuh AL-Mobile Inland AL-Mobile Coastal AL-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-Butler AL-
Escambia AL-Washington AL-Mobile Central AL-Escambia Inland FL-
Santa Rosa Inland FL-Stone MS-Perry MS-Greene MS-Wayne MS-George MS-
922 PM CDT Sat Jun 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WEST CENTRAL BUTLER...MOBILE...MONROE...BALDWIN...
WASHINGTON...SOUTHERN CLARKE...ESCAMBIA...CONECUH...ESCAMBIA...
NORTHWESTERN SANTA ROSA...PERRY...NORTHEASTERN STONE...GEORGE...WAYNE
AND GREENE COUNTIES UNTIL 1030 PM CDT...
At 922 PM CDT, the strong thunderstorms were located along a line
extending from 9 miles northeast of Mill Creek to 7 miles east of
McIntosh to 10 miles west of Georgiana, and moving south at 30 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Gonzalez, Bay Minette, Atmore, Monroeville, Theodore, Chickasaw,
Satsuma, Brewton, Jackson, Waynesboro, Grand Bay, Wiggins,
Robertsdale, Citronelle and Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3086 8925 3183 8888 3154 8782 3175 8683
3067 8705 3038 8783 3075 8793 3065 8793
3074 8802 3028 8818 3026 8816
TIME...MOT...LOC 0222Z 013DEG 28KT 3177 8883 3129 8790 3160 8691Special weather statement, Jun 12, 10:20 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
1020 PM CDT Sat Jun 12 2021
ALZ059-261>266-FLZ201>204-MSZ075-076-079-130415-
Mobile Inland AL-Mobile Coastal AL-Baldwin Coastal AL-
Baldwin Central AL-Baldwin Inland AL-Escambia AL-Mobile Central AL-
Escambia Inland FL-Santa Rosa Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Perry MS-Greene MS-George MS-
1020 PM CDT Sat Jun 12 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE...BALDWIN...SOUTH CENTRAL ESCAMBIA...SANTA ROSA...
ESCAMBIA...GEORGE...EASTERN PERRY AND GREENE COUNTIES UNTIL 1115 PM
CDT...
At 1019 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles south of Riverview to 4 miles southeast of
Downtown Mobile to 4 miles east of Ovett, and moving south at 35 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Pensacola, Prichard, Ferry Pass,
Brent, West Pensacola, Ensley, Daphne, Tillmans Corner, Warrington,
Fairhope, Saraland, Gonzalez, Gulf Shores, Foley, Pace, Milton,
Theodore and Chickasaw.
LAT...LON 3030 8773 3023 8828 3025 8818 3026 8818
3036 8819 3039 8840 3074 8841 3073 8875
3094 8894 3143 8901 3143 8884 3075 8792
3082 8791 3107 8698 3045 8680 3038 8701
3039 8680 3038 8689 3023 8780
TIME...MOT...LOC 0319Z 349DEG 29KT 3097 8704 3064 8800 3146 8896The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Special Weather Statement | MOB | Choctaw, Clarke | 57 min |
| Jun 12, 7:08 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 12, 7:54 PM CDT | Special Weather Statement | MOB | Choctaw, Clarke, Monroe, Washington | 51 min |
| Jun 12, 8:38 PM CDT | Special Weather Statement | MOB | Choctaw, Clarke, Conecuh, Monroe, Washington | 52 min |
| Jun 12, 8:56 PM CDT | Special Marine Warning | MOB | 94 min | |
| Jun 12, 9:22 PM CDT | Special Weather Statement | MOB | Baldwin, Conecuh, Escambia, Mobile, Monroe, Washington | 68 min |
| Jun 12, 9:49 PM CDT | Special Marine Warning | MOB | 116 min | |
| Jun 12, 10:27 PM CDT | Special Marine Warning | MOB | 93 min | |
| Jun 12, 11:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jun 13, 1:00 AM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 13, 1:19 PM CDT | Special Weather Statement | MOB | Mobile | 41 min |
| Jun 13, 1:24 PM CDT | Special Marine Warning | MOB | 51 min | |
| Jun 13, 2:02 PM CDT | Special Marine Warning | MOB | 58 min | |
| Jun 13, 3:18 PM CDT | Special Weather Statement | MOB | Mobile | 42 min |
| Jun 13, 5:16 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Jun 13, 5:25 PM CDT | Special Weather Statement | MOB | Washington | 50 min |
| Jun 13, 5:48 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 45 min |
| Jun 13, 6:09 PM CDT | Areal Flood Advisory | MOB | Mobile, Washington | 2 hr |
| Jun 12, 7:18 PM CDT | Special Weather Statement | MOB | Okaloosa | 42 min |
| Jun 12, 11:08 PM CDT | Special Weather Statement | MOB | Santa Rosa | 52 min |
| Jun 13, 4:14 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 61 min |
| Jun 13, 4:37 PM CDT | Special Weather Statement | MOB | George | 38 min |
| Jun 13, 4:46 PM CDT | Special Weather Statement | MOB | Wayne | 44 min |
| Jun 13, 5:00 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 45 min |
| Jun 13, 5:09 PM CDT | Areal Flood Advisory | MOB | George, Greene, Perry, Stone, Wayne | 3 hr |
| Jun 13, 5:11 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 64 min |
| Jun 13, 5:37 PM CDT | Special Weather Statement | MOB | Stone | 38 min |
| Jun 13, 6:19 PM CDT | Special Weather Statement | MOB | Stone | 41 min |
Nearby
Special Weather Statements in Alabama, 2021Special Weather Statements in Florida, 2021Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.